Urine output - decreased is found among people who take Losartan, especially for people who are male, 60+ old , have been taking the drug for 5 - 10 years, also take medication Amlodipine, and have Hypertension . We study 17,884 people who have side effects while taking Losartan from FDA and social media. Among them, 18 have Urine output - decreased. Find out below who they are, when they have Urine output - decreased and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Losartan has active ingredients of losartan potassium. It is often used in high blood pressure. (latest outcomes from Losartan 18,152 users)
Urine output - decreased has been reported by people with breathing difficulty, haematemesis, hypotension, hypokalemia, cardiac failure (latest reports from 6,309 Urine output - decreased patients).
On Jul, 27, 2016
17,884 people reported to have side effects when taking Losartan.
Among them, 18 people (0.1%) have Urine Output - Decreased
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I have been on Lovenox injections for six weeks. I am now experiencing a decrease in my urine output. I drank a gallon of water today and that doesn't seem to have made an increase in urine output. Where is all of it going? Don't have any swelling anywhere, yet.
I'm trying to see if this is my problem. I started taking Losartan about 5 years ago. I feel my mood change; sometimes ok other times I can feel depression coming on. Does anyone else experience this feeling -- sometimes I have a down feeling in my chest like I want to cry or how you would ...
I was diagnosed with lupus in 2002. Around the same time my doctor put me on losartan potassium. Also around the same time I began having a skin rash. I recently came across research that losartan can cause subcutaneous lupus. I have suffered from this skin rash for all these years. I am ...
I went for a routine exam and my CBC showed a lymphocytosis with a mild elevation in the white cell count. This has persisted for 7 months, unchanged. I have some blood work pending where the type of lymphocyte proliferation will be determined. This drug also caused hair loss; there are many ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.